# SDR SWIA200412925

- Difficulty date: February 18, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 21,106 hours, 19,656 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 607300001
- Part serial: 1455
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 5,579 hours, 4,308 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

STALL TEST SYSTEM WILL NOT TEST AND INTERMITTENT STALL FAIL MESSAGE ON EICAS.  REMOVED AND REPLACED LEFT AND RIGHT MACH TRANSDUCERS IAW AMM 27-35-25.  OPS CHECK GOOD IAW MM 27-35-25.  P/N: 60730-000-1, RIGHT SIDE, S/N OFF: 180.
